My husband was working in a hospital as an IT engineer, as the hospital is planning to set up a database of its patients and he knows some of the doctors quite well. The doctors used to tell him that whenever they have a headache, they are not willing to take PANADOL / PARACETAMOL. In fact, they will turn to herbal medicine or find other alternatives. This is because Panadol is toxic to the body, and it harms the liver. According to the doctor, Panadol will remain in the body for at least 5 years. And according to the doctor, there was an air-hostess who consumed lots of Panadol as she needed to stand all the time and work under lots of pressure. She's now in her early 30's, and she is undergoing kidney cleaning (DIALYSIS) every month.
Whenever we have a headache, that's because it is due to the electron / Ion imbalance in the brain. An alternative solution to cope with this matter is to drink lots of water. Another method will be to submerge your feet in a basin of warm water
so that it brings the blood pressure down from your throbbing head. As Panadol is a pain killer, the more Panadol you take, the lower would be your threshold for pain (your endurance level for pain). We all will fall ill as we age. Imagine that we had spent our entire life popping quite a substantial amount of Panadol (painkiller), when you need to have a surgery or operation, you will need a much higher amount of general anesthesia. If you have a very high intake of Panadol throughout your life (for migraine, menstrual cramps etc) it is very likely that normal general anesthetics will have no effects on you as your body is pumped / full with Panadol and your body is so used to painkillers that you would need a much stronger painkiller, like morphine???? The thought is scary enough to turn me to herbal medicine or other healthier alternatives. Value your health, value your life, THINK TWICE before you easily pop that familiar pill into your mouth again. Please don't take PANADOL always and try to send this e-mail to people you care.